# SDR 2018FA0000064

- Difficulty date: February 21, 2018
- Submitted: February 21, 2018
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800155
- Aircraft time: 10,212 hours, 6,631 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 69330008
- Condition: Corroded
- Location: Rudder
- Part time: 10,212 hours, 6,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RUDDER TE SKIN.  ACCOMPLISHED LETTER DQ11021M1.
